# SDR CA141211003

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Nlg Uplock Act
- Part time: 1,313 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC FLUID WAS NOTED ON THE AIRCRAFT IN THE VICINITY OF THE NOSE LANDING GEAR.  MAINTENANCE INSPECTION CONFIRMED THAT THE LEAK WAS COMING FROM THE NLG LOCK ACTUATOR ASSEMBLY.  BOTH UNIONS ON THE ACTUATOR WERE FOUND LOOSE & WERE TIGHTENED.  ONE FLEX LINE ALSO REQUIRED TIGHTENING.  THE SYSTEM WAS PRESSURIZED & THERE WAS NO FURTHER LEAKAGE.  THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
